MathSciNet Relay Station
MathSciNet bibliographic data
MR779199 17B25 (20G99)
Holt, D. F.; Spaltenstein, N. Nilpotent orbits of exceptional Lie algebras over algebraically closed fields of bad characteristic. J. Austral. Math. Soc. Ser. A 38 (1985), no. 3, 330–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement